# SDR CALA2023120103522

- Difficulty date: November 29, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 77,049 hours, 27,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD071701100
- Part serial: 182999
- Condition: Failed
- Location: M01672
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK CHECK FAILED AT MULTIPLE LOCATIONS REF TO PEMCO NR 14390.0028 (S/N182999) REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT MULTIPLE LOCATIONS IAW B737 AMM 33-51-06. OPS TEST GOOD. (S/N182999) WORK PERFORMED BY V922334, ENTERED BY V927860
